MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1032800
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the 120 vac power source peak power test step had failed on a trilogy 200 device.The device was not in use on a patient at the time of the occurrence.The trilogy 200 device was being evaluated by a third-party service center when the issue occurred on the device.During the evaluation, there is no documentation stated on a root cause and/or any component replacement to resolve the 120 vac power source peak power test step failing on the trilogy 200 device.In conclusion, the third-party service technician reset the device to address the issue.The root cause isn't confirmed at this time.Additionally, during the service of the device, the handle o-ring, rubber feet, and power cord clamp were replaced due to missing on the device.These were unrelated to the reported issue.The handle assembly and universal porting block were replaced for physical damage unrelated to the reportable issue.The device passed all final testing.
 
Additional Manufacturer Narrative
The bad was entered incorrectly from the previous report that was sent in.The bad has been added for a correction to the previous follow-up report.The bad was 04/01/2026.The manufacturer received information alleging the 120 vac power source peak power test step had failed on a trilogy 200 device.The device was not in use on a patient at the time of the occurrence.The trilogy 200 device was being evaluated by a third-party service center when the issue occurred on the device.During the evaluation, there is no documentation stated on a root cause and/or any component replacement to resolve the 120 vac power source peak power test step failing on the trilogy 200 device.In conclusion, the third-party service technician reset the device to address the issue.The root cause isn't confirmed at this time.Additionally, during the service of the device, the handle o-ring, rubber feet, and power cord clamp were replaced due to missing on the device.These were unrelated to the reported issue.The handle assembly and universal porting block were replaced for physical damage unrelated to the reportable issue.The device passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24809691
Report Number2518422-2026-010518
Device Sequence Number9620778
Product Code CBK
UDI-Device Identifier00606959022782
UDI-Public(01)00606959022782
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA1032800
Device Catalogue NumberCA1032800
Device Lot Number140424
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown